Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   2012 , Volume 9 , Number 3; Page(s) 79 To 91.
 
Paper: 

ROUGH SET OVER DUAL-UNIVERSES IN FUZZY APPROXIMATION SPACE

 
 
Author(s):  YAN R., ZHENG J., LIU J., QIN C.
 
* 
 
Abstract: 

To tackle the problem with inexact, uncertainty and vague knowledge, constructive method is utilized to formulate lower and upper approximation sets. Rough set model over dual-universes in fuzzy approximation space is constructed. In this paper, we introduce the concept of rough set over dual-universes in fuzzy approximation space by means of cut set. Then, we discuss properties of rough set over dual-universes in fuzzy approximation space from two viewpoints: approximation operators and cut set of fuzzy set. Reduction of attributes and rules extraction of rough set over dual-universes in fuzzy approximation space are presented. Finally, an example of disease diagnoses expert system illustrates the possibility and eciency of rough set over dual-universes in fuzzy approximation space.

 
Keyword(s): FUZZY RELATION, ROUGH SET, ROUGH SET OVER DUAL-UNIVERSES, EXPERT SYSTEM
 
 
References: 
  • ندارد
  •  
 
Click to Cite.
APA: Copy

YAN, R., & ZHENG, J., & LIU, J., & QIN, C. (2012). ROUGH SET OVER DUAL-UNIVERSES IN FUZZY APPROXIMATION SPACE. IRANIAN JOURNAL OF FUZZY SYSTEMS, 9(3), 79-91. https://www.sid.ir/en/journal/ViewPaper.aspx?id=273661



Vancouver: Copy

YAN R., ZHENG J., LIU J., QIN C.. ROUGH SET OVER DUAL-UNIVERSES IN FUZZY APPROXIMATION SPACE. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2012 [cited 2021May11];9(3):79-91. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273661



IEEE: Copy

YAN, R., ZHENG, J., LIU, J., QIN, C., 2012. ROUGH SET OVER DUAL-UNIVERSES IN FUZZY APPROXIMATION SPACE. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 9(3), pp.79-91. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273661.



 
 
Yearly Visit 51
 
Latest on Blog
Enter SID Blog